# SDR P5CA0801561

- Difficulty date: May 18, 2008
- Submitted: May 19, 2008
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 32,920 hours, 5,496 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Pdu
- Part number: 1267629
- Part serial: 11507
- Condition: Malfunctioned
- Location: L/E Slat
- Stage of operation: TX
- How discovered: C
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LEADING EDGE DRIVE, LEADING EDGE MULTI DRIVE STATUS MESSAGES RECEIVED.  REPLACED NR 2 RT LEADING EDGE PDU PER MM 27-81-03.  OPERATIONAL CHECK NORMAL.
